Coldmol
الرجاء تسجيل الدخول حتى نتمكن من إخطارك بالرد
Coldmol is indicated for the relief of the symptoms associated with cold and influenza such as nasal congestion, sniffing, headache, minor aches and pains. Each uncoated tablet contains: Paracetamol BP 500 mg, Phenylephrine Hydrochloride BP 5 mg, Chlorpheniramine Maleate BP 2 mg, Caffeine (anhydrous) BP 15 mg.
لم يتم العثور على أي تقييمات